MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1528-1167.2009.02233.x

Медицинская библиотека · Epilepsia · 2009

Some treatments cause seizure aggravation in idiopathic epilepsies (especially absence epilepsy).

Somerville Ernest R

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Seizure aggravation by antiepileptic drugs (AEDs) is a rare phenomenon, occurring mostly in generalized epilepsies treated with drugs that are more efficacious against partial seizures. Its frequency is greatly overestimated by doctors and especially by patients. There are many other reasons for seizures to deteriorate but they are often not considered. Seizure aggravation by AEDs is important to recognize but equally important not to overdiagnose. It can largely be prevented by accurate syndromic diagnosis and the treatment of generalized epilepsies with drugs that are effective against primary generalized seizures and avoiding those that are not.

Для цитирования: Somerville Ernest R. Some treatments cause seizure aggravation in idiopathic epilepsies (especially absence epilepsy).. Epilepsia. 2009. DOI: 10.1111/j.1528-1167.2009.02233.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.